# SDR 2006UALA01130

- Difficulty date: June 10, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 33,286 hours, 11,620 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM TEST FAILS *L EMER UNIT*.    REPLACED LIGHT EMER PWR SUPPLY MR33512 AND AD 3214-30 BATTERY PER MM 33-51-38. SYS TEST OK
